# SDR GAIA06024ST

- Difficulty date: July 11, 2006
- Submitted: July 27, 2006
- Operation: Air carrier
- Aircraft: N69735
- Make and model: Boeing 727224
- Aircraft serial: 20664
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO FLIGHT:  DURING INSPECTIO THE FRAME AT STATION 400 WAS FOUND DENTED BETWEEN STRINGERS S6L AND S7L.  REPAIRED FRAME WITH DOUBLER REPAIR SRM.  AIRCRAFT RETURNED TO SERVICE.  (K)
